Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 45, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 6, 2014, 9:19 PM CDT for Beaver County, Oklahoma; Hemphill County, Lipscomb County, Texas. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 9:19 PM CDT (02:19 UTC)
- Expired
- Jun 6, 2014, 10:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Beaver County, OK, Hemphill County, TX, Lipscomb County, TX
The radar
The Dodge City radar (KDDC), 148 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 9:35 PM CDT | TSTM WND DMG | 2 Sw Canadian, TX | MAJOR WIND DAMAGE AT HEMPHILL COUNTY AIRPORT. AT LEAST THREE HANGARS DESTROYED WITH FOUR AIRPLANES EITHER DAMAGED OR DESTROYED. SNAPPED WOODEN UTILITY POLES AND ADDITIONAL LIGHT STRUCTURAL DAMAGE TO NEARBY OUTBUILDINGS AND HOMES. DAMAGE AREA COVERED APPROXIMAT |
| Jun 6, 9:39 PM CDT | TSTM WND GST 60 | Canadian, TX | WIND GUSTS OBSERVED OVER A PERIOD OF 10 MINUTES. |
| Jun 6, 9:46 PM CDT | TSTM WND GST 73 | 6 E Canadian, TX | |
| Jun 6, 9:59 PM CDT | TSTM WND DMG | 2 Ssw Canadian, TX | WIND DAMAGE REPORTED ALONG HIGHWAY 83 SOUTH OF CANADIAN INCLUDING DOWNED 4 TO 8 INCH TREE LIMBS AND DOWNED TREES. |
| Jun 6, 10:03 PM CDT | TSTM WND GST 58 | 8 E Lora, TX | VIA KVII SCHOOLNET |
| Jun 6, 10:05 PM CDT | TSTM WND GST 62 | 5 Ne Allison, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 3:43 PM CDT | Tornado Watch | SPC | 6 hr |
| Jun 6, 6:44 PM CDT | Tornado Watch | SPC | 6 hr |
| Jun 6, 7:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 464 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
018
WUUS54 KAMA 070219
SVRAMA
OKC007-TXC211-295-070315-
/O.NEW.KAMA.SV.W.0045.140607T0219Z-140607T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
919 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1015 PM CDT
* AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NEAR KNOWLES TO 5 MILES
EAST OF LORA...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEAVER... LIPSCOMB... CANADIAN...
SLAPOUT... MOCANE... KNOWLES...
GATE... FORGAN... ELMWOOD...
LAKE MARVIN... HIGGINS... GLAZIER...
FOLLETT... DARROUZETT... BOOKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3700 9999 3562 10000 3562 10054 3650 10054
3650 10057 3700 10059
TIME...MOT...LOC 0219Z 271DEG 28KT 3685 10016 3576 10045
$$
JC3 follow-up statements
734
WWUS54 KAMA 070230
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
930 PM CDT FRI JUN 6 2014
OKC007-TXC211-295-070315-
/O.CON.KAMA.SV.W.0045.000000T0000Z-140607T0315Z/
BEAVER OK-HEMPHILL TX-LIPSCOMB TX-
930 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LIPSCOMB...
HEMPHILL AND EASTERN BEAVER COUNTIES UNTIL 1015 PM CDT...
AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF GATE
TO 9 MILES EAST OF LORA...MOVING EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
BEAVER... LIPSCOMB... CANADIAN...
SLAPOUT... MOCANE... KNOWLES...
GATE... FORGAN... ELMWOOD...
LAKE MARVIN... HIGGINS... GLAZIER...
FOLLETT... DARROUZETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3700 9999 3562 10000 3562 10054 3650 10054
3650 10057 3700 10059
TIME...MOT...LOC 0231Z 271DEG 28KT 3685 10004 3576 10034
$$
14909
WWUS54 KAMA 070253
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
953 PM CDT FRI JUN 6 2014
OKC007-TXC211-295-070315-
/O.CON.KAMA.SV.W.0045.000000T0000Z-140607T0315Z/
BEAVER OK-HEMPHILL TX-LIPSCOMB TX-
953 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LIPSCOMB...
HEMPHILL AND EASTERN BEAVER COUNTIES UNTIL 1015 PM CDT...
AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
ROSSTON TO 10 MILES SOUTH OF LAKE MARVIN...MOVING EAST AT 30 MPH.
THIS LINE PRODUCED A 73 MPH WIND GUST 6 MILES EAST OF CANADIAN
AT 9:46 PM.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
BEAVER... LIPSCOMB... CANADIAN...
SLAPOUT... MOCANE... KNOWLES...
GATE... FORGAN... ELMWOOD...
LAKE MARVIN... HIGGINS... GLAZIER...
FOLLETT... DARROUZETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3700 9999 3562 10000 3562 10054 3650 10054
3650 10057 3700 10059
TIME...MOT...LOC 0253Z 271DEG 28KT 3685 9982 3576 10013
$$
14112
WWUS54 KAMA 070258
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
958 PM CDT FRI JUN 6 2014
OKC007-TXC211-295-070315-
/O.CON.KAMA.SV.W.0045.000000T0000Z-140607T0315Z/
BEAVER OK-HEMPHILL TX-LIPSCOMB TX-
958 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LIPSCOMB...
HEMPHILL AND SOUTHEASTERN BEAVER COUNTIES UNTIL 1015 PM CDT...
AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
ROSSTON TO 9 MILES SOUTH OF LAKE MARVIN...MOVING EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
LIPSCOMB... CANADIAN... SLAPOUT...
LAKE MARVIN... HIGGINS... GLAZIER...
FOLLETT... DARROUZETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3562 10000 3563 10053 3650 10054 3651 10056
3680 10000
TIME...MOT...LOC 0258Z 271DEG 28KT 3685 9977 3576 10008
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 7:17 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 6, 7:17 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 717 PM CDT FRI JUN 6 2014 .UPDATE... COORDINATION WITH SPC REVEALED THE WRONG REPLACEMENT TORNADO WATCH NUMBER WAS GIVEN TO OUR FCST AREA INITIALLY. INSTEAD OF TORNADO WATCH 246...IT SHOULD BE TORNADO WATCH 248. HAVE INCORPORATED THE REPLACEMENT CORRECT TORNADO WATCH INTO THE GRIDS AND PUBLIC FORECASTS...AND THE UPDATES WILL BE OUT AS SOON AS POSSIBLE. ANDRADE && .PREV DISCUSSION... /ISSUED 654 PM CDT FRI JUN 6 2014/ UPDATE... TORNADO WATCH 243 HAS BEEN REPLACED BY TORNADO WATCH 246 AND EXTENDED UNTIL 1 AM SATURDAY. APPROPRIATE UPDATES OUT AS SOON AS POSSIBLE. ANDRADE PREV DISCUSSION... /ISSUED 641 PM CDT FRI JUN 6 2014/ AVIATION... FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL MOVE ACROSS THE AREA AND THE TERMINAL SITES THIS EVENING...AND HAVE INCLUDED A MENTION AT EACH LOCATION. LOW CONFIDENCE IN ADDITIONAL TSTMS PAST 06Z TONIGHT SO HAVE OMITTED FOR THIS ISSUANCE AT THIS TIME. ANDRADE PREV DISCUSSION... /ISSUED 322 PM CDT FRI JUN 6 2014/ DISCUSSION... NEXT ROUND OF CONVECTION CURRENTLY GETTING UNDERWAY...WITH AN ACTIVE CONVECTIVE PERIOD STILL EXPECTED THROUGH THE WEEKEND. THUNDERSTORMS CURRENTLY INCREASING IN COVERAGE ACROSS THE CO AND NM HIGHER TERRAIN IN RESPONSE TO LOW-LEVEL UPSLOPE FLOW AND AN APPROACHING MID-LEVEL SHORTWAVE. THERE ARE ALSO A COUPLE OF BOUNDARIES ACROSS THE AREA. WARM FRONT/MCS OUTFLOW COMPOSITE HAS SLOWLY BEEN EDGING NORTH THROUGH THE DAY AND WAS LOCATED ACROSS THE FAR SOUTHERN TX PANHANDLE TO JUST NORTH OF KTCC IN EASTERN NM AS OF THIS WRITING. ANOTHER FRONTAL BOUNDARY EXTENDED WEST FROM NORTHERN OK THROUGH FAR SOUTHWEST KS. CONVECTION COMING OFF THE CO/NM HIGH TERRAIN WILL CONTINUE TO EXPAND IN COVERAGE AS IT PROPAGATES EASTWARD LATE THIS AFTERNOON/EVENING. 0-1KM MLCAPES ARE IN THE 1500-2500 J/KG RANGE NORTH OF THE WARM FRONT/MCS OUTFLOW AND IN THE 2500-3000 J/KG RANGE SOUTH OF THE BOUNDARY ACROSS THE FAR SOUTHERN TX PANHANDLE. SEVERE STORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT AS STORMS TAKE ADVANTAGE OF THIS MODERATELY TO STRONGLY UNSTABLE AND STRONGLY SHEARED ENVIRONMENT. STILL HAVE THE HIGHEST CONFIDENCE IN THESE STORMS MOVING IN FROM THE WEST GROWING UPSCALE INTO A LINEAR MCS AND THEN ROLLING EASTWARD ACROSS THE PANHANDLES THIS EVENING/EARLY OVERNIGHT. BIGGER QUESTION STILL REMAINS HOW MUCH STORM DEVELOPMENT WE/LL SEE AHEAD OF THIS HIGHER TERRAIN CONVECTION THIS AFTERNOON/EARLY EVENING. ALREADY HAVE ONE STORM GOING NEAR GUYMON...AND WILL CONTINUE TO WATCH THE BOUNDARIES CLOSELY FOR ADDITIONAL DEVELOPMENT. 18Z AMA SPECIAL SOUNDING REVEALED A DECENT CAP STILL TO OVERCOME JUST NORTH OF THE WARM FRONT ACROSS THE SOUTHERN TX PANHANDLE BUT CERTAINLY NOT UNBREAKABLE WITH FURTHER HEATING...CONVERGENCE ALONG THE BOUNDARY...AND APPROACH OF THE SHORTWAVE. MESOANALYSIS DATA SHOWS LITTLE TO NO CAP LEFT ACROSS THE OK PANHANDLE/NORTHERN TX PANHANDLE. LARGE HAIL AND DAMAGING WINDS STILL EXPECTED TO BE THE PREDOMINANT HAZARDS THIS AFTERNOON AND EARLY EVENING...BUT ISOLATED TORNADOES WILL BE POSSIBLE AS WELL ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING. LATER THIS EVENING AND OVERNIGHT...THE DAMAGING WIND THREAT WILL INCREASE AS THE LINEAR MCS ORGANIZES. LARGE HAIL THREAT WILL CONTINUE...AND CAN/T RULE OUT AN ISOLATED TORNADO ALTHOUGH THE POTENTIAL WILL DECREASE. HEAVY RAIN/FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT. THINK THE INITIAL LINEAR MCS WILL BE FAIRLY FAST FORWARD-PROPAGATING...THUS DECIDED TO HOLD OFF ON A FLASH FLOOD WATCH. HOWEVER...CONVECTIVE REDEVELOPMENT WILL BE POSSIBLE OVERNIGHT AS A SOUTHERLY LLJ STRENGTHENS ACROSS THE AREA...SUPPORTING RENEWED ELEVATED CONVECTION. CURRENTLY THINK THE HIGHER CHANCES FOR THIS WILL BE ACROSS THE NORTHERN PANHANDLES...BUT THIS COULD BE MODULATED BY EARLIER CONVECTION. ANOTHER COUPLE ROUNDS OF CONVECTION ARE STILL ON TRACK FOR SATURDAY AND SUNDAY. A REINFORCING COLD FRONT WILL PUSH SOUTH INTO THE AREA SATURDAY AFTERNOON/EVENING...WITH CONVERGENCE ALONG THE FRONT AND POST-FRONTAL UPSLOPE INTO THE HIGHER TERRAIN OUT WEST ALONG WITH WEAK MID-LEVEL PERTURBATIONS LIKELY TRIGGERING THE NEXT ROUND OF STORMS. THE ENVIRONMENT WILL REMAIN FAVORABLE FOR SEVERE WEATHER SATURDAY AND SATURDAY NIGHT...ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING PARTICULARLY WITH THE ANTICIPATED DEVELOPMENT OF ANOTHER MCS. FLASH FLOODING WILL BECOME AN INCREASING CONCERN OVER THE NEXT FEW DAYS WITH REPEATED ROUNDS OF STORMS. SHOULD SEE ANOTHER GOOD CHANCE OF STORMS SUNDAY/SUNDAY NIGHT AS A NORTHERN STREAM SHORTWAVE DIVES DOWN IN INCREASINGLY NORTHWEST FLOW ALOFT. SEVERE/HEAVY RAIN THREAT WILL PERSIST THROUGH SUNDAY NIGHT. SHOULD SEE THE PATTERN SETTLE DOWN/DRY OUT FOR A TIME EARLY NEXT WEEK AS SUBSIDENCE INCREASES AND LOW-LEVELS DRY OUT IN BETWEEN DEPARTING STRONGER SHORTWAVE AND UPPER RIDGE BUILDING INTO THE SOUTHERN ROCKIES. COULD SEE THUNDERSTORM CHANCES RETURN BY MID NEXT WEEK. KB FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THE NEXT WEEK. KB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 6, 7:22 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 722 PM CDT FRI JUN 6 2014 OKZ001>003-TXZ001>020-071100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 722 PM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS TO AROUND 70 MPH...AND ISOLATED TORNADOES POSSIBLE. AFTER 1 AM TONIGHT... THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL AND DAMAGING WINDS... ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT OVERNIGHT. LOCALLY HEAVY RAIN AND FLASH FLOODING MAY ALSO OCCUR. A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 1 AM SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES SATURDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT MAINLY SATURDAY AFTERNOON AND EVENING. THUNDERSTORMS MAY RETURN TO THE AREA WEDNESDAY AND WEDNESDAY NIGHT. IF STORMS DEVELOP...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH EARLY NEXT WEEK. ANDRADE
In the hours before
Special weather statement, Jun 6, 8:42 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT FRI JUN 6 2014
TXZ011-016-070230-
DEAF SMITH TX-OLDHAM TX-
842 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR OLDHAM AND DEAF SMITH COUNTIES
UNTIL 930 PM CDT...
AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOYS RANCH TO 5
MILES EAST OF GLENRIO...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
VEGA... HEREFORD... WILDORADO...
SIMMS... DAWN... BOYS RANCH...
BOOTLEG... ADRIAN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 5 AND 52.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3474 10286 3542 10305 3562 10305 3562 10216
3475 10217
TIME...MOT...LOC 0142Z 270DEG 30KT 3549 10224 3516 10291
JCLocal storm report, Jun 6, 8:43 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
843 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 7 S TURPIN 36.77N 100.88W
06/06/2014 BEAVER OK EMERGENCY MNGR
HIGHWAY 83 WAS BEING CLOSED DUE TO FLOODING JUST NORTH
OF BEAVER RIVER BRIDGE.
&&
EVENT NUMBER AMA1400403
FENNERSpecial weather statement, Jun 6, 9:00 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 900 PM CDT FRI JUN 6 2014 OKZ003-070245- BEAVER OK- 900 PM CDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEAVER COUNTY UNTIL 945 PM CDT... AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF KNOWLES TO 6 MILES WEST OF GRAY...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... BEAVER... TURPIN... SLAPOUT... MOCANE... KNOWLES... GRAY... GATE... FORGAN... FLORIS... ELMWOOD... BRYANS CORNER... BOYD... BALKO... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3700 9999 3650 10000 3650 10095 3700 10094 TIME...MOT...LOC 0200Z 271DEG 26KT 3696 10008 3652 10089 JC
Special weather statement, Jun 6, 9:05 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 905 PM CDT FRI JUN 6 2014 TXZ012-017-070245- POTTER TX-RANDALL TX- 905 PM CDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR RANDALL AND POTTER COUNTIES UNTIL 945 PM CDT... AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF VALLEY DE ORO TO 8 MILES SOUTH OF BUFFALO LAKE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... CANYON... AMARILLO... VALLEY DE ORO... UMBARGER... PALO DURO CANYON... LAKE TANGLEWOOD... BUSHLAND... BUFFALO LAKE... TIMBERCREEK CANYON... THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 53 AND 83. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3475 10217 3562 10216 3562 10162 3474 10163 TIME...MOT...LOC 0205Z 270DEG 26KT 3553 10201 3477 10208 JC
Local storm report, Jun 6, 9:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
915 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND GST 7 NNE CANYON 35.07N 101.87W
06/06/2014 M59 MPH RANDALL TX PUBLIC
TRAMPOLINE LOFTED OVER FENCE
&&
EVENT NUMBER AMA1400404
BUFFALO/SPENCERLocal storm report, Jun 6, 9:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
916 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND GST 8 N MIAMI 35.81N 100.64W
06/06/2014 M63 MPH ROBERTS TX BROADCAST MEDIA
SALTY DOG KVII SCHOOL NET.
&&
EVENT NUMBER AMA1400405
KBThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:58 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 62 min |
| Jun 6, 8:50 PM CDT | Flash Flood Warning | AMA | Beaver, Texas | 2 hr |
| Jun 6, 9:00 PM CDT | Special Weather Statement | AMA | Beaver | 45 min |
| Jun 6, 7:06 PM CDT | Tornado Warning | AMA | Dallam, Hartley | 39 min |
| Jun 6, 7:28 PM CDT | Tornado Warning | AMA | Moore, Sherman | 32 min |
| Jun 6, 7:34 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Ochiltree, Sherman | 56 min |
| Jun 6, 7:36 PM CDT | Special Weather Statement | AMA | Potter, Randall | 39 min |
| Jun 6, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 62 min |
| Jun 6, 7:46 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore, Sherman | 3 hr |
| Jun 6, 7:48 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Hutchinson, Moore, Potter, Randall | 57 min |
| Jun 6, 7:51 PM CDT | Tornado Warning | AMA | Ochiltree | 39 min |
| Jun 6, 7:52 PM CDT | Areal Flood Advisory | AMA | Hansford, Ochiltree | 3 hr |
| Jun 6, 7:54 PM CDT | Special Weather Statement | AMA | Deaf Smith | 51 min |
| Jun 6, 8:05 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Roberts | 55 min |
| Jun 6, 8:09 PM CDT | Special Weather Statement | AMA | Oldham | 51 min |
| Jun 6, 8:20 PM CDT | Special Weather Statement | AMA | Armstrong, Carson | 40 min |
| Jun 6, 8:42 PM CDT | Special Weather Statement | AMA | Deaf Smith, Oldham | 48 min |
| Jun 6, 8:56 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 64 min |
| Jun 6, 9:05 PM CDT | Special Weather Statement | AMA | Potter, Randall | 40 min |
| Jun 6, 9:10 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 6, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 40 min |
| Jun 6, 9:28 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 49 min |
| Jun 6, 9:43 PM CDT | Special Weather Statement | AMA | Wheeler | 47 min |
| Jun 6, 9:53 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 67 min |
| Jun 6, 10:32 PM CDT | Special Weather Statement | AMA | Collingsworth | 58 min |
| Jun 6, 11:00 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 15 min |
| Jun 7, 12:22 AM CDT | Special Weather Statement | AMA | Deaf Smith | 38 min |
| Jun 7, 1:29 AM CDT | Special Weather Statement | AMA | Deaf Smith | 46 min |
| Jun 7, 6:49 AM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore | 3 hr |
| Jun 7, 7:06 AM CDT | Special Weather Statement | AMA | Hartley | 39 min |
| Jun 7, 8:32 AM CDT | Special Weather Statement | AMA | Hartley | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.